# SDR CA061220002

- Difficulty date: November 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 30C2083
- Part serial: KL03083297
- Condition: Unserviceable
- Location: Oil Press Transd
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE INDICATION FLUCTUATED IN FLIGHT AND FELL BELOW 35 PSI.  AS A PRECAUTION, THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED A FAULTY MAIN OIL PRESSURE TRANSDUCER. (TC NR 20061220002)
